# SDR SIMA20181230002

- Difficulty date: December 30, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 37,450 hours, 33,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SERVICE DOOR GROUND ILLUMINATION EMERGENCY LIGHT INOP-C/A- "TRANSFERRED TO AML PAGE 4420955 ITEM 2".  DEFERRED PER MEL 33-29. REMOVED AND REPLACED  EMER. LIGHT BATTERY PACK NR 2 IAW AMM 33-50-04. DID NOT FIX. REPAIRED WIRE AT SPLICE SP7376 IAW SPWM 20-21-00. OPC GOOD OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00. MEL ITEM RESTORED.
